# SDR RAAA98B1058

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND BS 1050 FRAME UPPER FLANGE CRACKED APPROX .4 INCH IN TWO LOCATIONS ABOVE STR 30 AT U-CHANNEL ATTACHMENT.  REPAIRED PER SRM 51-40-3.  M-54 NR 385.
